By Topic

On the distribution function of a random power series with Bernoulli variables as coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
H. Sugiyama ; Dept. of Inf. Sci., Shounan Inst. of Technol., Fujisawa, Japan ; A. Huzii

An explicit formula is given for the distribution function of the Bernoulli random power series when the argument is the pth root of 1/2. It is expressed as a spline of degree p. One application is to the study of intersymbol interference in communication theory

Published in:

IEEE Transactions on Information Theory  (Volume:41 ,  Issue: 6 )